# SDR DXTA200601226

- Difficulty date: January 31, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 6,980 hours, 4,492 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455811
- Part serial: 8
- Condition: Inoperative
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAIL -A-, 15 PERCENT OF RUDDER AVAILABLE AT LANDING.  REMOVED AND REPLACED UPPER RUDDER LIMITER IAW CE750 M/M CHAPTER 27-23-00.  OPERATIONAL CHECK GOOD.
